OK so the deal is I am still eating very messed up. Not as much as I should, but not as little as I was. My resting heart rate is at its old pace most of the time now, still not that great standing, though sometimes it is more decent than other times. When I take a shower it still goes pretty high and mild exercise still gets me into the 170s which is way above my target heart rate...though just standing I am in my target heart rate.
I am crying less, though I am still doing it. I have waves of illness come over me for hours on end, though I had that before xanax, only more intense now it seems. The color of my stool is way off again, just yellow, no more brown, but I am still on Prevacid and now have gone from 2 pills a day to 1. The color has fluctuated on and off since March. The form has not been normal at all since I stopped xanax. Less cramping now however. (Sorry for the details).
My hands still turn purple at my sides, though not as drastic now, however it seems to have moved to my right foot.
Mentally I do not feel very balanced at all still, but much better than I was. For example, I drove my car the other night to a supermarket parking lot, had my xbf/bf come over and even had a visitor for a short time stop over briefly. This would all have been impossible Feb-June. It wasn't till April that I could even stand to be chatting online. Back then I kept having to cancel my cardiologist appointment because I would lay in bed shivering so bad, yet I was not even cold. I could not function. At that time I didn't even feel human....subhuman is even to kind of a word for it.
I have these moments where I feel like my body is back the way it was months ago and that usually makes me cry, but unlike back then it seems to lift now.
I almost made the mistake of going on an antidepressant last month because sometimes it all feels like to much to deal with. When everyone thinks you are crazy and you are the only one who thinks you're not, when everyone tells you the meds didn't do this, and you are the only one who believes they did, you start to doubt your own sanity.
I am glad I didn't take anything else. I have bad anxiety yes. I have for many years and I assume I will continue to, but that is something I will have to address should I someday get completely well from the nightmare I have gone through. I say nightmare a lot and most people might read that as a bad experience. I want to be clear, imagine your worst nightmare, only you just never wake up..hold that thought and that is what I have lived in so far for 2009...a very long, bad trip...which has not ended, nor do I know if it will come back full force at this time.
My fear is it will come back. I know this comes in waves with "window periods" of feeling well. I just hope I am closer to the end of it.
I have decided to make a DVD or several DVDs of my experience with coming off this med, the horrible treatment I got from doctors and the complete hell I went through. I am going to leave the DVD in public domain so people can copy it as much as they want and/or sell it. My hope in doing that is so that this message will get out to more people. No one should ever have to experience what I have and still do. Also the tens of thousands, if not more who have suffered on countless other drugs, something is seriously messed up when people are suffering from the treatment and no one is doing a damn thing about it. Just go to google and type in "damaged by medication" or "ssri horror stories" you will find people in pain, desperate and suffering. All with a similar theme as mine, doctor denial, yelling doctors and just sick and lost.
I have complete lack of trust in doctors now, something I will have to work on. My only hope is my body can repair and damage that this has caused and I just don't drop dead...because sometimes that is exactly what it feels like.
For the record, my mother is on chemo, she is having some health issues from it, she told her doctor and this is the reply..."hmmm, I never heard that before, I don't think its from the chemo...why don't you take Ativan for your nerves." And she does..my own mother saw what these pills did to me, though she doesn't believe it, so she pops the benzos.